MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI FEMORAL SZ2 RM/LL; EARLY INTERVENTION : KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI FEMORAL SZ2 RM/LL; EARLY INTERVENTION : KNEE FEMORAL
Catalog Number 102408200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373); No Code Available (3191)
Date of Event 11/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Clinical notification received for revision due to pain and stiffness.Conversion from uni to tka.Doi: (b)(6) 2016; doe:(b)(6) 2018, (right knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI FEMORAL SZ2 RM/LL
Common Device Name
EARLY INTERVENTION : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8304365
Report Number1818910-2019-83216
Device Sequence Number10776512
Product Code NPJ
UDI-Device Identifier10603295001782
UDI-Public10603295001782
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K070849
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number102408200
Device Lot NumberC47520
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer02/07/2019
02/12/2019
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date02/11/2019
02/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight81